Source: Duke Math. J.
Volume 67, Number 3
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
[B] A. S. Besicovitch, Almost periodic functions, Dover Publications Inc., New York, 1955.
[BP] E. Bombieri and J. Pila, The number of integral points on arcs and ovals, Duke Math. J. 59 (1989), no. 2, 337–357.
[BCDL] P. M. Bleher, Zh. Cheng, F. J. Dyson, and J. L. Lebowitz, Distribution of the error term for the number of lattice points inside a shifted circle, preprint IASSNS-HEP-92/10, Institute for Adv. Study, Princeton, 1992.
[CdV] Y. Colin de Verdière, Nombre de points entiers dans une famille homothétique de domains de $\bf R$, Ann. Sci. École Norm. Sup. (4) 10 (1977), no. 4, 559–575.
Mathematical Reviews (MathSciNet): MR58:563
[CL] Z. Cheng and J. L. Lebowitz, Statistics of energy levels in integrable quantum systems, Phys. Rev. A (3) 44, no. 191, 3399–3402.
[H-B] D. R. Heath-Brown, The distribution and moments of the error term in the Dirichlet divisor problem, Acta Arith. 60 (1992), no. 4, 389–415.
[H1] M. N. Huxley, Exponential sums and lattice points, Proc. London Math. Soc. (3) 60 (1990), no. 3, 471–502.
[H2] M. N. Huxley, Integer points in a domain with smooth boundary, preprint, 1991.
[IM] H. Iwaniec and C. J. Mozzochi, On the divisor and circle problems, J. Number Theory 29 (1988), no. 1, 60–93.
[K] D. G. Kendall, On the number of lattice points inside a random oval, Quart. J. Math., Oxford Ser. 19 (1948), 1–26.
Mathematical Reviews (MathSciNet): MR9,570b